RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 3(261), Pages 179–180 (Mi umn1904)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A duality theorem of Chapman type in spaces of orthogonal representations of a compact Lie group

M. G. Dzhermakyan


Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:3, 201–202

Bibliographic databases:

MSC: 22D35, 57S15, 58D05, 54E35
Received: 05.03.1987

Citation: M. G. Dzhermakyan, “A duality theorem of Chapman type in spaces of orthogonal representations of a compact Lie group”, Uspekhi Mat. Nauk, 43:3(261) (1988), 179–180; Russian Math. Surveys, 43:3 (1988), 201–202

Citation in format AMSBIB
\Bibitem{Dzh88}
\by M.~G.~Dzhermakyan
\paper A~duality theorem of Chapman type in spaces of orthogonal representations of a~compact Lie group
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 3(261)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn1904}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955784}
\zmath{https://zbmath.org/?q=an:0676.57006|0662.57011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..201D}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 3
\pages 201--202
\crossref{https://doi.org/10.1070/RM1988v043n03ABEH001742}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U421100008}


Linking options:
  • http://mi.mathnet.ru/eng/umn1904
  • http://mi.mathnet.ru/eng/umn/v43/i3/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:336
    Full text:41
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019